New approach in Mahler's method.
Journal für die reine und angewandte Mathematik, Tome 407 (1990), pp. 202-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
transcendence degree, Rudin-Shapiro sequence, algebraic independence, values of Mahler functions, Baum-Sweet functions
@article{JRAM_1990__407_153236,
author = {Kumiko Nishioka},
title = {New approach in {Mahler's} method.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {202--219},
year = {1990},
volume = {407},
zbl = {0694.10035},
url = {http://geodesic.mathdoc.fr/item/JRAM_1990__407_153236/}
}
Kumiko Nishioka. New approach in Mahler's method.. Journal für die reine und angewandte Mathematik, Tome 407 (1990), pp. 202-219. http://geodesic.mathdoc.fr/item/JRAM_1990__407_153236/